# SDR J7SA2020062600200

- Difficulty date: June 22, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N351FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 6,203 hours, 4,225 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DIVERTED DUE TO ELECTRICAL EMERGENCY CAS WHILE FLYING AT FL430 IN CRUISE. CREW LOST POWER, UNDERTOOK AN EMERGENCY DESCENT, AND OXYGEN MASKS DEPLOYED. GENERATORS WERE RESET UPON REACHING 10,000 FEET; #2 GEN AND AHARS DID NOT RESET (ALL OTHER SYSTEMS OPERATIONAL). AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 1 AND 2 ENGINE STARTER/GENERATORS ALONG WITH NR 1 AND 2 GCUS. OPS CHECKED GOOD.
